# SDR TWAA0013221

- Difficulty date: August 4, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FUSELAGE DENT AT STA 218L, BETWEEN LONGERON 18L AND 19L, 3 .625 INCH LONG, 2 .375 INCH WIDE AND 0.150 DEEP.  ACCOMP EDDY CURRENT INSP PER NDT 51-00-03 AND NO CRACK FOUND.  CUT OUT DAMAGED AREA.  INSTALLED A FLUSH DOUBLER 16 BY 17 INCHES FROM 0.050 2024T3 WITH A FINGER DOUBLER PER SSRM 53-10-107 PAGE 202.
